Volume 4 Number 3 (May 2014)
Home > Archive > 2014 > Volume 4 Number 3 (May 2014) >
IJAPM 2014 Vol.4(3): 155-158 ISSN: 2010-362X
DOI: 10.7763/IJAPM.2014.V4.274

Development of Trigonometric Formula for Sin4 and Cos4 Using Half Angle Identities as Mathematical Algorithm

Fe G. Dampil
Abstract—In this paper, a fast and reliable formula for simplifying Sin4 and Cos4 using Half Angle Identities will be developed. This formula offers a simplified approach in simplifying sine and cosine function with exponent 4 to a function of cosine with exponent 1 with any value of n. From the algorithm of solving of half angle identities the new formula will emerge.

Index Terms—Mathematical algorithm, half angle identity, multiple angle formula, half angle formula, trigonometric identities.

F. G. Dampil is with the Malayan Colleges Laguna, Philippines (e-mail: fgdampil@mcl.edu.ph, fe_dampil@yahoo.com).

Cite: Fe G. Dampil, "Development of Trigonometric Formula for Sin4 and Cos4 Using Half Angle Identities as Mathematical Algorithm," International Journal of Applied Physics and Mathematics vol. 4, no. 3, pp. 155-158, 2014.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • May 14, 2019 News!

    IJAPM Vol 7, No 4-Vol 8, No 3 have been indexed by EI (Inspec)   [Click]

  • Jun 17, 2020 News!

    Vol 10, No 3 has been published with online version   [Click]

  • Apr 02, 2020 News!

    The paper published in Vol 10, No 2 has received dois from Crossref

  • Mar 25, 2020 News!

    Vol 10, No 2 has been published with online version     [Click]

  • Dec 13, 2019 News!

    The paper published in Vol 10, No 1 has received dois from Crossref

  • Read more>>